# SDR 9709656304

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Card
- Part number: 8987322
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 22,265 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING ON GROUND.  APU FIRE BOTTLE DISCHARGED.  MAINTENANCE FOUND NO EVIDENCE OF ACTUAL FIRE.  REPLACED FIRE DETECTOR CARD A21 FOR LOOP-A AND APU FAULT CARD A22.  FIRE DETECTOR LOOP-B INOPERATIVE.  PLACED APU ON MEL.  REPLACED FIRE BOTTLE.
